Some Spherulitic Growths from Queensland

Bryan W.H. (1934) Some Spherulitic Growths from Queensland. Geological Magazine, 71 4: 167-175. doi:10.1017/S0016756800093079


Author Bryan W.H.
Title Some Spherulitic Growths from Queensland
Journal name Geological Magazine   Check publisher's open access policy
ISSN 1469-5081
Publication date 1934
Sub-type Article (original research)
DOI 10.1017/S0016756800093079
Volume 71
Issue 4
Start page 167
End page 175
Total pages 9
Subject 1907 Geology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 05:41:31 EST by System User